MathSciNet Relay Station
MathSciNet bibliographic data
MR1476404 (99h:16034) 16G60 (16G70)
Zwara, Grzegorz Degenerations for modules over representation-finite algebras. Proc. Amer. Math. Soc. 127 (1999), no. 5, 1313–1322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement